# SDR ASAA1159818

- Difficulty date: June 7, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 18,251 hours, 5,687 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Blades
- Part number: 38007021
- Part serial: P7275
- Condition: Damaged
- Location: Apu
- Part time: 8,349 hours, 8,791 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5 ATP EGT TREND DATA SHOWS EGT HAS SHIFTED ABOVE THE ESTABLISHED THRESHOLD.  ACCOMPLISHED APU ENG INSP REF AMM TASK 49 21 00 200 801 FOUND DAMAGE TO 2ND STAGE TURB BLADES TRAILING EDGES.  APPEARS TO BE ALL BLADES.  REPLACED APU PER T/C 78349010.  LEAK AND OPS CHECK GOOD.
